# SDR FDEA201709292789

- Difficulty date: September 29, 2017
- Submitted: September 29, 2017
- Operation: Air carrier
- Aircraft: N601FE
- Make and model: Doug MD-11F
- Aircraft serial: 48401
- Aircraft time: 79,230 hours, 20,007 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB2888501
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING NR 11 SLAT TRACK LOWER SURFACE SKIN CUTOUT INBD CORNER AT STA XOS 715 FOUND CRACK.  CARRIED OUT REPAIR   AS PER SRM 57-40-02-2R FIG 201 REPAIR 7. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
